IEEE - Institute of Electrical and Electronics Engineers, Inc. - Compensation of MR head nonlinearities using a saturable transfer function

Author(s): M.Y. Lin ; Say Wei Foe ; G. Mathew ; J.W.M. Bergmans ; Weichun Ye
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2000
Volume: 36
Page Count: 3
Page(s): 2,490 - 2,492
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.908483
Regular:

It is well known that the nonlinear behavior of magnetoresistive (MR) heads results in the isolated pulses having asymmetry and saturation. These nonlinear effects can be quantified by measuring... View More

Advertisement